MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CANISTER,SUCTION,850 CC W/FLOAT LID

Medline Industries, LP MEDLINE; CANISTER,SUCTION,850 CC W/FLOAT LID
Catalog Number HCS7850H
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the suction stopped working.The hose from her trach isn't working".
 
Additional Manufacturer Narrative
The patient's sister reported that the suction stopped working and that the hose from the patient's trach isn't working; according to the customer, the "suction motor" works intermittently and sometimes has "weak" suction.No sample or photo was received for the investigation, review of previous trend reports found no trends, and the complaint was determined to be related to the suction aspirator, not the canister.Due to not receiving the actual sample, medline was not able to confirm what may have caused the issue, and the cause was documented as sample required to determine cause.The complaint was provided to the component manufacturing facility for further evaluation for the suction aspirator, and the complaint review process has been completed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CANISTER,SUCTION,850 CC W/FLOAT LID
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joachim kamanda
three lakes drive
northfield, IL 60093--275
MDR Report Key50854805
Report Number1417592-2026-47591
Device Sequence Number10053653
Product Code KDQ
UDI-Device Identifier10884389144565
UDI-Public10884389144565
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS7850H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown